Alert archive / Louisiana / Flash Flood Warnings in 2017

Flash Flood Warning 67, NWS Lake Charles, LA

August 28, 2017Newton County, Orange County, Texas; 4 parishes in Louisiana

NWS Lake Charles, LA issued this flash flood warning at Aug 28, 2017, 7:54 AM CDT for Newton County, Orange County, Texas; 4 parishes in Louisiana. It was in force for 11 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2017, 7:54 AM CDT (12:54 UTC)
Expired
Aug 28, 2017, 6:45 PM CDT
In force
11 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA, Newton County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 9 km from the middle of the area, began a volume at 12:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 8:31 AM CDTFLASH FLOOD1 Ssw Orange, TXFLOODING OF BUSINESSES SEEN FROM THE MEDIA.
Aug 28, 1:00 PM CDTFLASH FLOOD2 N Lake Charles, LAMULTIPLE I-10 ON/OFF RAMPS FLOODED.
Aug 28, 5:15 PM CDTFLASH FLOOD4 N Orange, TXPUBLIC PHOTO VIA MEDIA SHOWS SEVERAL FEET OF WATER OVER ROAD NEAR LITTLE CYPRESS.
Aug 28, 6:00 PM CDTFLOOD2 Nw Lake Charles, LABROADCAST VIDEO SHOWS FLOODING ALONG THE LAKE CHARLES BEACH AREA SOUTH OF I-10.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.9 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 377 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
377 m²/s²
0-3 km storm-relative helicity
499 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

429 
WGUS54 KLCH 281254
FFWLCH
LAC011-019-023-053-TXC351-361-281745-
/O.NEW.KLCH.FF.W.0067.170828T1254Z-170828T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
754 AM CDT MON AUG 28 2017

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Northern Cameron Parish in southwestern Louisiana...
  Jefferson Davis Parish in southwestern Louisiana...
  Southwestern Beauregard Parish in southwestern Louisiana...
  Calcasieu Parish in southwestern Louisiana...
  Southwestern Newton County in southeastern Texas...
  Eastern Orange County in southeastern Texas...

* Until 1245 PM CDT

* At 750 AM CDT, Doppler radar and automated rain gauges indicated 
  heavy rain falling across the warned area. Rainfall amounts of one 
  to four inches has fallen in the past six hours. Flash flooding is 
  is currently ongoing in some of the warned area, however heavier 
  showers are currently occurring and an additional two to seven 
  inches of rain is possible through early afternoon which will 
  cause flooding to increase.

* Some locations that will experience flooding include...
  Lake Charles, Sulphur, Orange, Jennings, Westlake, West Orange,
  Welsh, Vinton, Iowa, Lake Arthur, Elton, Fenton, Grand Lake,
  Deweyville, Hayes, Moss Bluff, De Quincy, Lacassine National
  Wildlife Refuge, Lake Charles Regional Airport and Starks.

Additional rainfall amounts of two to seven inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 2993 9324 2997 9327 3002 9327 3005 9329
      3005 9333 2993 9334 2993 9376 3040 9389
      3052 9389 3050 9313 3042 9313 3044 9278
      3049 9277 3049 9263 3008 9263 3004 9272
      3004 9263 2993 9263

$$
1 follow-up statement
522 
WGUS54 KLCH 281732
FFWLCH
LAC011-019-023-053-TXC351-361-282345-
/O.EXT.KLCH.FF.W.0067.000000T0000Z-170828T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
1232 PM CDT MON AUG 28 2017

The National Weather Service in Lake Charles has extended the

* Flash Flood Warning for...
  Northern Cameron Parish in southwestern Louisiana...
  Jefferson Davis Parish in southwestern Louisiana...
  Southwestern Beauregard Parish in southwestern Louisiana...
  Calcasieu Parish in southwestern Louisiana...
  Southwestern Newton County in southeastern Texas...
  Eastern Orange County in southeastern Texas...

* Until 645 PM CDT Monday

* At 1228 PM CDT, Doppler radar and automated rain gauges indicated 
  scattered heavy rain showers continue falling across the warned 
  area. Flash flooding is already occurring per stream gauges 
  located across the area with rapid rises noted on some gauges with 
  several secondary roads becoming flooded. Rainfall since this 
  morning has been between two and four inches with an additional 
  two to four inches expected across the area this afternoon.

* Some locations that will experience flooding include...
  Lake Charles, Sulphur, Orange, Jennings, Westlake, West Orange,
  Welsh, Vinton, Iowa, Lake Arthur, Elton, Fenton, Grand Lake,
  Deweyville, Hayes, Moss Bluff, De Quincy, Lacassine National
  Wildlife Refuge, Lake Charles Regional Airport and Starks.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
Residents living along streams and creeks or poor drainage 
areas should take immediate precautions to protect life and property.

&&

LAT...LON 2993 9324 2997 9327 3002 9327 3005 9329
      3005 9333 2993 9334 2993 9376 3040 9389
      3052 9389 3050 9313 3042 9313 3044 9278
      3049 9277 3049 9263 3008 9263 3004 9272
      3004 9263 2993 9263

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 6:47 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Aug 28, 6:47 AM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
647 AM CDT Mon Aug 28 2017

.AVIATION...

Rainbands associated with Tropical Storm Harvey will continue to
progress to the ENE across the region throughout today. This will
result in light to moderate rain prevailing with TEMPO periods of
heavier rain resulting in reduced visibilities and ceilings.
MVFR/IFR ceilings are expected through the morning hours for all
area TAF sites with TEMPO IFR/LIFR within the steadier rain bands.
Easterly winds will remain elevated with sustained winds of 15-20
knots and gusts up to 30 knots.

&&

.PREV DISCUSSION... /issued 540 AM CDT Mon Aug 28 2017/

DISCUSSION...
Weather map shows the center of Tropical Storm Harvey across
Matagorda Bay, continuing to move slowly southeast. However, most
of the weather is concentrated in one long feederband coming off
the Gulf, with very heavy rainfall across the coastal waters and
coastal counties and parishes of SW LA/SE TX. Also, multiple cells
with rotation have prompted multiple special marine warnings,
severe and tornado warnings across these areas. Further inland,
moderate to heavy rainfall continues, becoming more stratiform
rainfall further inland across SE TX and C LA.

Unfortunately, the threat of heavy rainfall is very high across SE
TX/SW LA through Tuesday, with the Weather Prediction Center
continuing a High Risk of Excessive Rainfall for today and
Tuesday. For this morning, generalized 3-4 inches of rainfall
across SE TX since midnight, with 1-2 inches for Calcasieu parish.
With the conveyer belt of moisture continuing northward, additional
areal rainfall amounts of 10 to 15 inches is expected across
Southeast Texas and Southwest Louisiana, with 5 to 10 inches
expected across Central and South Central Louisiana through
Thursday afternoon. This is due to Tropical Storm Harvey moving slowly
and eventually lifting north northeast across Southeast and East
Texas during this time. For this, continuing the Flash Flood
Watch for entire area through Thursday afternoon.

With the prolong east to southeasterly fetch over the Gulf, minor
coastal flooding will be possible around the times of high tide,
with levels expected 1 to 2 feet above normal astronomical levels.
For this, a coastal flood advisory is issued for Jefferson county,
Calcasieu and Vermilion parishes.

By Friday and the remainder of the Labor Day weekend, chances of
showers and thunderstorms will gradually decrease, but stay
elevated as the area remains in a moist and unstable southerly
flow off the Gulf.

DML

MARINE...
Elevated winds and rough seas will continue through mid week as
Harvey moves slowly just off the upper Texas coast. In addition
several days of widespread showers and thunderstorms are expected.
Some of the storms west of Cameron may be rotating and produce
brief waterspouts through tonight. Please see advisories from the
National Hurricane Center for more information and further
forecasts on Harvey.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  79  70  81  72 /  90  60  50  70
LCH  79  74  82  75 / 100 100 100 100
LFT  80  73  83  75 / 100  90 100  90
BPT  78  74  81  75 / 100 100 100 100

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday evening for LAZ027>033-
     041>045-052>055-073-074.

     Coastal Flood Advisory until 7 AM CDT Wednesday for LAZ052-073-
     074.

TX...Flash Flood Watch through Thursday evening for TXZ180-201-215-
     216-259>262.

     Coastal Flood Advisory until 7 AM CDT Wednesday for TXZ215.

GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ450-452-455-
     470-472-475.

     Small Craft Exercise Caution through Wednesday morning for
     GMZ430-432-435.

&&

AVIATION...26
Hazardous weather outlook, Aug 28, 6:35 AM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
635 AM CDT Mon Aug 28 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
291200-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
635 AM CDT Mon Aug 28 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
Heavy rainfall from slowly moving Tropical Storm Harvey along the
Texas coast will produce several rounds of training showers and
thunderstorms across Southeast Texas, Central and Southern
Louisiana. A flash flood watch for the entire area continues.

The prolonged east to southeast winds will lead to minor coastal
flooding across Southeast Texas and Southwestern Louisiana.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
Continued heavy rainfall from Tropical Storm Harvey will continue
through Thursday. The chances of precipitation will slowly diminish
Friday into the Labor Day weekend and the entire system moves
further inland and weakens.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be required.

GMZ430-432-435-450-452-455-470-472-475-291200-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
635 AM CDT Mon Aug 28 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Tropical Storm Harvey along the Texas coast will continue to
produce prolonged moderate to strong east to southeast winds and
elevated seas, along with several rounds of training showers and
thunderstorms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
Continued elevated winds and seas will continue as Tropical Storm
Harvey slowly moves into Southeast Texas by late Wednesday and
Thursday. The chances of precipitation will slowly diminish
Friday into the Labor Day weekend and the entire system moves
further inland and weakens.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be required.

In the hours before

Special weather statement, Aug 28, 4:55 AM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
455 AM CDT MON AUG 28 2017

LAZ073-281045-
West Cameron LA-
455 AM CDT MON AUG 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON PARISH UNTIL
545 AM CDT...

At 455 AM CDT, Doppler radar was tracking a strong thunderstorm over
Johnsons Bayou, moving north at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Sabine National Wildlife, Johnsons Bayou and Constance Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 100 PM CDT for southwestern
Louisiana...and southeastern Texas.

LAT...LON 2988 9378 2989 9377 2997 9376 2999 9379
      3000 9377 3001 9376 3002 9374 3005 9356
      3005 9352 2977 9350 2974 9373
TIME...MOT...LOC 0955Z 169DEG 11KT 2977 9362

06
Local storm report, Aug 28, 6:53 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
653 AM CDT MON AUG 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 AM     FLASH FLOOD      VIDOR                   30.13N 94.00W
08/28/2017                   ORANGE             TX   PUBLIC

            PUBLIC REPORTS WATER ENTERING HOMES IN SOUTH VIDOR.

&&

TWH
Local storm report, Aug 28, 7:04 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
704 AM CDT MON AUG 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 AM     FLASH FLOOD      3 NE HAMSHIRE           29.89N 94.28W
08/28/2017                   JEFFERSON          TX   PUBLIC

            NUMEROUS ROADS FLOODED WITH REPORTS OF WATER IN HOMES. 14
            INCHES OF RAIN MEASURED SINCE MIDNIGHT.

&&
Local storm report, Aug 28, 7:12 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
712 AM CDT MON AUG 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     FLASH FLOOD      GROVES                  29.95N 93.92W
08/28/2017                   JEFFERSON          TX   PUBLIC

            PUBLIC POSTED MULTIPLE PHOTOS ON SOCIAL MEDIA OF FLASH
            FLOODING AROUND GROVES.

&&

TWH
Local storm report, Aug 28, 7:36 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
736 AM CDT MON AUG 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TORNADO          2 ESE EGAN              30.23N 92.48W
08/28/2017                   ACADIA             LA   PUBLIC

            PUBLIC POSTED PHOTO OF A TORNADO ALONG I-10 NEAR EGAN.
            TIME ESTIMATED FROM RADAR.

&&

TWH
Local storm report, Aug 28, 7:54 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
754 AM CDT MON AUG 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 AM     FLASH FLOOD      LUMBERTON               30.26N 94.20W
08/28/2017                   HARDIN             TX   PUBLIC

            PUBLIC POSTED PHOTO OF FLASH FLOODING IN LUMBERTON.

&&

TWH

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 7:00 PM CDTTornado WarningLCHJefferson30 min
Aug 27, 7:24 PM CDTTornado WarningLCHJefferson51 min
Aug 27, 7:41 PM CDTFlash Flood WarningLCHHardin, Jasper, Jefferson, Orange10 hr
Aug 27, 9:54 PM CDTTornado WarningLCHJefferson36 min
Aug 27, 11:58 PM CDTFlash Flood WarningLCHNewton, Orange8 hr
Aug 28, 12:19 AM CDTTornado WarningLCHJefferson, Orange26 min
Aug 28, 12:49 AM CDTSpecial Weather StatementLCHOrange41 min
Aug 28, 3:42 AM CDTTornado WarningLCHJefferson38 min
Aug 28, 4:55 AM CDTSpecial Weather StatementLCHOrange50 min
Aug 28, 5:00 AM CDTCoastal Flood AdvisoryLCH9 hr
Aug 28, 5:42 AM CDTFlash Flood Warning EmergencyLCHHardin, Jasper, Jefferson, Orange12 hr
Aug 28, 8:05 AM CDTFlash Flood WarningLCHJasper, Tyler11 hr
Aug 28, 9:18 AM CDTRiver Flood WarningLCHNewton10 days
Aug 28, 9:38 AM CDTTornado WarningLCHJasper, Newton22 min
Aug 28, 10:20 AM CDTTropical Storm WarningLCH58 hr
Aug 28, 10:31 AM CDTRiver Flood WarningLCHJasper, Tyler11 days
Aug 28, 10:31 AM CDTRiver Flood WarningLCHHardin, Jasper15 days
Aug 28, 2:26 PM CDTRiver Flood WarningLCHOrange13 days
Aug 28, 2:30 PM CDTTornado WarningLCHJefferson30 min
Aug 28, 3:14 PM CDTTornado WarningLCHJefferson31 min
Aug 28, 3:42 PM CDTTornado WarningLCHHardin, Jefferson33 min
Aug 28, 4:15 PM CDTStorm Surge WatchLCH51 hr
Aug 28, 5:55 PM CDTFlash Flood Warning EmergencyLCHHardin, Jasper, Jefferson, Newton, Orange28 hr
Aug 27, 7:02 PM CDTSpecial Marine WarningLCH43 min
Aug 27, 7:07 PM CDTSpecial Marine WarningLCH53 min
Aug 27, 7:28 PM CDTSpecial Marine WarningLCH62 min
Aug 27, 7:41 PM CDTSpecial Marine WarningLCH49 min
Aug 27, 8:00 PM CDTSpecial Marine WarningLCH60 min
Aug 27, 8:18 PM CDTSpecial Marine WarningLCH57 min
Aug 27, 8:31 PM CDTRiver Flood WarningLCHBeauregard7 days
Aug 27, 8:31 PM CDTRiver Flood WarningLCHRapides12 days
Aug 27, 8:31 PM CDTRiver Flood WarningLCHAllen, Jefferson Davis11 days
Aug 27, 8:31 PM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis8 days
Aug 27, 8:31 PM CDTRiver Flood WarningLCHVernon9 days
Aug 27, 8:50 PM CDTSpecial Marine WarningLCH55 min
Aug 27, 9:00 PM CDTSpecial Marine WarningLCH60 min
Aug 27, 9:21 PM CDTSpecial Marine WarningLCH54 min
Aug 27, 9:43 PM CDTSpecial Marine WarningLCH62 min
Aug 27, 10:06 PM CDTSpecial Marine WarningLCH54 min
Aug 27, 10:31 PM CDTRiver Flood WarningLCHLafayette, Vermilion11 days
Aug 27, 10:44 PM CDTSpecial Marine WarningLCH61 min
Aug 27, 11:03 PM CDTSpecial Marine WarningLCH57 min
Aug 27, 11:43 PM CDTSpecial Marine WarningLCH32 min
Aug 27, 11:48 PM CDTTornado WarningLCHCameron27 min
Aug 27, 11:50 PM CDTSpecial Marine WarningLCH55 min
Aug 28, 12:22 AM CDTSpecial Marine WarningLCH23 min
Aug 28, 12:44 AM CDTSpecial Marine WarningLCH2 hr
Aug 28, 12:45 AM CDTSpecial Marine WarningLCH60 min
Aug 28, 12:52 AM CDTSpecial Marine WarningLCH53 min
Aug 28, 12:55 AM CDTSpecial Weather StatementLCHVermilion50 min
Aug 28, 1:40 AM CDTSevere Thunderstorm WarningLCHCameron65 min
Aug 28, 1:46 AM CDTSpecial Marine WarningLCH89 min
Aug 28, 1:53 AM CDTSpecial Marine WarningLCH67 min
Aug 28, 2:36 AM CDTSpecial Weather StatementLCHJefferson Davis39 min
Aug 28, 2:55 AM CDTSpecial Marine WarningLCH50 min
Aug 28, 3:19 AM CDTSpecial Weather StatementLCHCalcasieu41 min
Aug 28, 4:00 AM CDTSpecial Marine WarningLCH60 min
Aug 28, 4:23 AM CDTSpecial Marine WarningLCH67 min
Aug 28, 5:05 AM CDTSpecial Marine WarningLCH115 min
Aug 28, 5:10 AM CDTSevere Thunderstorm WarningLCHCameron35 min
Aug 28, 6:19 AM CDTSpecial Marine WarningLCH116 min
Aug 28, 6:53 AM CDTTornado WarningLCHAcadia37 min
Aug 28, 7:34 AM CDTFlash Flood WarningLCHAcadia5 hr
Aug 28, 7:43 AM CDTTornado WarningLCHAllen, Jefferson Davis47 min
Aug 28, 7:52 AM CDTTornado WarningLCHCameron, Vermilion38 min
Aug 28, 8:14 AM CDTFlash Flood WarningLCHAllen, Beauregard, Jefferson Davis, Vernon11 hr
Aug 28, 8:27 AM CDTTornado WarningLCHCameron, Vermilion33 min
Aug 28, 8:28 AM CDTTornado WarningLCHCameron, Vermilion32 min
Aug 28, 8:31 AM CDTTornado WarningLCHAllen29 min
Aug 28, 8:40 AM CDTTornado WarningLCHIberia, St. Mary35 min
Aug 28, 9:00 AM CDTTornado WarningLCHCalcasieu17 min
Aug 28, 9:06 AM CDTSpecial Marine WarningLCH54 min
Aug 28, 9:28 AM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon6 hr
Aug 28, 9:37 AM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more13 hr
Aug 28, 10:20 AM CDTTropical Storm WatchLCHCameron6 hr
Aug 28, 10:31 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry5 days
Aug 28, 10:31 AM CDTRiver Flood WarningLCHAllen7 days
Aug 28, 10:36 AM CDTSpecial Marine WarningLCH54 min
Aug 28, 11:28 AM CDTSpecial Marine WarningLCH62 min
Aug 28, 11:45 AM CDTTornado WarningLCHSaint Martin30 min

Nearby

Flash Flood Warnings in Louisiana, 2017Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.